×

zbMATH — the first resource for mathematics

A new identity for the infinite product of zeros of Bessel functions of the first kind or their derivatives. (English) Zbl 0994.33002
The author derives a new formula for the product of a Bessel function of the first kind of positive order, or the zeros of its \(n\)-th derivative. The formula contains the gamma functions and Euler’s constant.

MSC:
33C10 Bessel and Airy functions, cylinder functions, \({}_0F_1\)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Watson, G.N., A treatise on the theory of Bessel functions, (1952), Cambridge Univ. Press Cambridge · Zbl 0174.36202
[2] Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F.G., Higher transcendental functions, The Bateman manuscript project, II, (1953), McGraw-Hill New York · Zbl 0052.29502
[3] M. Abramowitz, and, I. A. Stegun, Handbook of Mathematical Functions, 10th printing, National Bureau of Standards, United States Department of Commerce, Washington, DC, 1972.
[4] Gradshteyn, I.S.; Ryzhik, I.M., Tables of integrals, series, and products, (1980), Academic Press London · Zbl 0521.33001
[5] Ifantis, E.K.; Siafarikas, P.D., A differential equation for the zeros of Bessel functions, Appl. anal., 20, 269-281, (1985) · Zbl 0553.33004
[6] Ismail, M.E.H.; Muldoon, M.E., Zeros of combinations of Bessel functions and their derivatives, Appl. anal., 31, 73-90, (1988) · Zbl 0659.33003
[7] Lorch, L.; Szego, P., On the zeros of derivatives of Bessel functions, SIAM J. math. anal., 19, 1450-1454, (1988) · Zbl 0666.33006
[8] Ifantis, E.K.; Siafarikas, P.D., Inequalities involving Bessel and modified Bessel functions, J. math. anal. appl., 147, 214-227, (1990) · Zbl 0709.33003
[9] Elbert, A., An approximation for the zeros of Bessel functions, Numer. math., 59, 647-657, (1991) · Zbl 0760.65020
[10] Ifantis, E.K.; Kokologiannaki, C.G.; Kouris, C.B., On the positive zeros of the second derivative of Bessel functions, J. comput. appl. math., 34, 21-31, (1991) · Zbl 0729.33004
[11] Giordano, C.; Rodono, L.G., Further monotonicity and convexity properties of the zeros of cylinder functions, J. comput. appl. math., 42, 245-251, (1992) · Zbl 0755.33004
[12] Lorch, L., Some inequalities for the first positive zeros of Bessel functions, SIAM J. math. anal., 24, 814-823, (1993) · Zbl 0773.33003
[13] Vrahatis, M.N.; Grapsa, T.N.; Ragos, O.; Zafiropoulos, F.A., On the localization and computation of zeros of Bessel functions, Z. angew. math. mech., 77, 467-475, (1997) · Zbl 0915.33001
[14] Landau, L.J., Ratios of Bessel functions and roots of αJν(x)+xjν′(x)=0, J. math. anal. appl., 240, 174-204, (1999) · Zbl 0938.33002
[15] Qu, C.K.; Wong, R., “best possible” upper and lower bounds for the zeros of the Bessel function Jν(x), Trans. amer. math. soc., 351, 2833-2859, (1999) · Zbl 0930.41020
[16] Lin, X.A.; Agrawal, O.P., A new identity involving positive roots of Bessel functions of the first kind, J. franklin inst. B, 332, 333-336, (1995) · Zbl 0849.33002
[17] Skelton, E.A., Acoustic scattering by a closed semi-infinite fluid-loaded elastic cylindrical shell, Proc. roy. soc. London ser. A, 455, 1637-1681, (1999) · Zbl 0956.74013
[18] Noble, B., Methods based on the wiener – hopf technique for the solution of partial differential equations, (1988), Chelsea New York · Zbl 0657.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.